# SDR SWIA2017122644093

- Difficulty date: December 12, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 32,549 hours, 30,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SKIN HAS DAMAGE ON THE INBD EDGE. PERFORMED A REPAIR IAW SRM.
